American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] A. Melman. Comment on a result by Alpin, Chien, and Yeh. Proc. Amer. Math. Soc. 141 (2013) 775-777.
Abstract, references, and article information
View Article: PDF

[2] Koenraad M. R. Audenaert. A characterisation of anti-Löwner functions. Proc. Amer. Math. Soc. 139 (2011) 4217-4223. MR 2823067.
Abstract, references, and article information
View Article: PDF

[3] Jean-Christophe Bourin. A matrix subadditivity inequality for symmetric norms. Proc. Amer. Math. Soc. 138 (2010) 495-504. MR 2557167.
Abstract, references, and article information
View Article: PDF

[4] Chi-Kwong Li and Nung-Sing Sze. Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations. Proc. Amer. Math. Soc. 136 (2008) 3013-3023. MR 2407062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Lajos Molnár. A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices. Proc. Amer. Math. Soc. 134 (2006) 2839-2848. MR 2231606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Don Hadwin, K. J. Harrison and J. A. Ward. Rank-one completions of partial matrices and completely rank-nonincreasing linear functionals. Proc. Amer. Math. Soc. 134 (2006) 2169-2178. MR 2213688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Chi-Kwong Li, Yiu-Tung Poon and Nung-Sing Sze. Isometries for Ky Fan norms between matrix spaces. Proc. Amer. Math. Soc. 133 (2005) 369-377. MR 2093057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Sang Og Kim and Ju Seon Kim. Local automorphisms and derivations on $\mathbb{M}_n$. Proc. Amer. Math. Soc. 132 (2004) 1389-1392. MR 2053344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Chi-Kwong Li, Edward Poon and Hans Schneider. Induced norms, states, and numerical ranges. Proc. Amer. Math. Soc. 132 (2004) 1501-1506. MR 2053358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yuri A. Alpin, Mao-Ting Chien and Lina Yeh. The numerical radius and bounds for zeros of a polynomial. Proc. Amer. Math. Soc. 131 (2003) 725-730. MR 1937409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Muneo Cho, Raúl E. Curto and Woo Young Lee. Triangular Toeplitz contractions and Cowen sets for analytic polynomials. Proc. Amer. Math. Soc. 130 (2002) 3597-3604. MR 1920039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Fuad Kittaneh. Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002) 1279-1283. MR 1879948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Rajendra Bhatia and Xingzhi Zhan. Compact operators whose real and imaginary parts are positive. Proc. Amer. Math. Soc. 129 (2001) 2277-2281. MR 1823910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tin-Yau Tam. An extension of a convexity theorem of the generalized numerical range associated with $SO(2n+1)$ . Proc. Amer. Math. Soc. 127 (1999) 35-44. MR 1473680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Tin-Yau Tam. A unified extension of two results of Ky Fan on the sum of matrices. Proc. Amer. Math. Soc. 126 (1998) 2607-2614. MR 1487343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] L. L. Stachó and B. Zalar. Uniform primeness of the Jordan algebra of symmetric operators. Proc. Amer. Math. Soc. 126 (1998) 2241-2247. MR 1487342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Chi-Kwong Li and Leiba Rodman. Remarks on numerical ranges of operators in spaces with an indefinite metric. Proc. Amer. Math. Soc. 126 (1998) 973-982. MR 1443838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] László Mate. On the infinite product of operators in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 535-543. MR 1415333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yiu Tung Poon. Generalized numerical ranges, joint positive definiteness and multiple eigenvalues. Proc. Amer. Math. Soc. 125 (1997) 1625-1634. MR 1372044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Chi-Kwong Li. A simple proof of the elliptical range theorem. Proc. Amer. Math. Soc. 124 (1996) 1985-1986. MR 1322932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Brian Jefferies. The Weyl calculus for hermitian matrices . Proc. Amer. Math. Soc. 124 (1996) 121-128. MR 1301032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Don Hadwin. Triangular truncation and normal limits of nilpotent operators . Proc. Amer. Math. Soc. 123 (1995) 1741-1745. MR 1257109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] B. A. Lotto and T. Steger. von Neumann's inequality for commuting, diagonalizable contractions. II . Proc. Amer. Math. Soc. 120 (1994) 897-901. MR 1169882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] B. A. Lotto. von Neumann's inequality for commuting, diagonalizable contractions. I . Proc. Amer. Math. Soc. 120 (1994) 889-895. MR 1169881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Roy Mathias. Matrix completions, norms and Hadamard products . Proc. Amer. Math. Soc. 117 (1993) 905-918. MR 1116267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] K. Okubo. Norm of Schur multiplication for Schatten norm . Proc. Amer. Math. Soc. 111 (1991) 925-930. MR 1041011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Chi-Kwong Li and Nam-Kiu Tsing. Matrices with circular symmetry on their unitary orbits and $C$-numerical ranges . Proc. Amer. Math. Soc. 111 (1991) 19-28. MR 1041014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Dipa Choudhury. The Schur product theorem in the block case . Proc. Amer. Math. Soc. 108 (1990) 879-886. MR 1007493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Muneo Chō and Hiroyasu Yamaguchi. A simple example of a normal operator $T$ on a Banach space such that $r(T)<\Vert T\Vert $ . Proc. Amer. Math. Soc. 108 (1990) MR 990417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2